MathSciNet Relay Station
MathSciNet bibliographic data
MR1742810 (2001h:65036) 65F10 (65F20)
Demmel, James Accurate singular value decompositions of structured matrices. SIAM J. Matrix Anal. Appl. 21 (1999), no. 2, 562–580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement